# SDR DL767970539

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING DIM IN COACH CABIN WITH SWITCH IN THE ARMED POSITION.  REPLACED THE 9009 AND 9010 BATTERY PACKS, OPERATIONAL CHECK NORMAL.
